# SDR DHL2001712018

- Difficulty date: October 23, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2610 · Detection System
- Part: Clamp
- Condition: Loose
- Location: Detection Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 CIRCUIT DETECTOR GROUND LIGHT ILLUMINATED IN FLIGHT.  FOUND LOOSE GROUND CLAMP.  RESECURED LOOSE CLAMP IAW B-M/M 26-14-000, OPS CHECK GOOD.
